# SDR VNAA2022113000002

- Difficulty date: November 3, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N601EN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15462
- Aircraft time: 7,580 hours, 6,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313511
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN CUT OUT, SEAL SETTLEMENT AREA, DOOR SURROUND STRUCTURE, MAIN AVIONIC COMPARTMENT.
